| Model Number |
96-0003 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Erythema (1840); Unspecified Infection (1930)
| Date of Event |
03/03/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Clinical adverse event received for superficial wound breakdown.Event is serious and is considered moderate.Event is not related to device and probably related to procedure.Date of implant: (b)(6) 2022 ; date of event: (b)(6) 2022; (left knee).Treatment: iv antibiotics, irrigation and debridement.
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5, h6 (clinical code).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Operative notes (b)(6) 2022 indicate the patient received a left total knee irrigation and debridement with excision of devascularised tissue due to wound dehiscence, skin breakdown, erythema and superficial infection.The wound was closed, and no products were revised.The patient was placed in a knee immobilizer brace for healing.The surgery was completed without indication of complication by the surgeon.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.All available x-rays were reviewed, and no evidence of implant fracture, disassociation, or anything indicative of a device nonconformance was found.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.